# SDR JRUR202003120012

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: General aviation
- Aircraft: N19HP
- Make and model: Cessna 182T
- Aircraft serial: 18281266
- Aircraft time: 6,167 hours
- Engine: Lyc IO540AB1A5
- Engine time: 4,654 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Unserviceable
- Location: Magneto
- Part time: 167 hours
- Component: Magneto, Slick
- Component part number: 6351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLICK BY CHAMPION SB2-19A
MANDATORY INSPECTION OF IMPULSE COUPLING.
THE SB HAS YOU INSPECT THE IMPULSE COUPLING PER THE MAINTENANCE MANUAL. IF ANY MOVEMENT IS FOUND IN THE RIVETS, THE IMPULSE COUPLING MUST BE REJECTED.
MAGNETO INSTALLED WITH TSN 0.0 AT AN AIRCRAFT TOTAL TIME 6000.1 AND ENGINE TSN/TSO 4478.5/0.0
INSPECTED MAGNETO MODEL NO. 6351 P/N: 66LC35SDNN S/N: 18031066 TSN: 167.0 INSTALLED IN THE RH POSITION AND FOUND RIVETS LOOSE. THIS IMPULSE COUPLING FAILED THE INSPECTION AND IS NO LONGER SERVICEABLE.
